RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 4, Issue 2(30)  


Beniamin Fedorovich Kagan (photo)
Beniamin Fedorovich Kagan (on his eightieth anniversary)
N. V. Efimov, A. M. Lopshits, P. K. Rashevskii
5
Bernard Bolzano (photo)
On Bolzano's function
V. F. Brzhechka
15
New methods in the theory of Dirichlet's $L$-functions
N. G. Chudakov, K. A. Rodosskii
22
Selected topics from the metric theory of dynamical systems
V. A. Rokhlin
57
Statistics of geodesic lines on manifolds of negative curvature
E. Hopf
129

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
171

Scientific notes and problems
The simplest linear continum
A. Ya. Khinchin
180
On electrical modelling of symmetric matrices
L. A. Lyusternik
198
Geometrical deduction of the fundamental properties of harmonic functions
V. A. Uspenskii
201
Concerning aperiodic stability of linear systems
L. B. Geiler
206

Mathematical Events in the USSR
Mathematical Competitions in Lvov in 1946, 1947
A. S. Kovan'ko
209

Reviews and Bibliography
New editions of classics of mathematics
A. P. Yushkevich
211
B. A. Fuks, Theory of analytic functions of several complex variables (review)
V. I. Levin
221
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019